# SDR 99UAL900178

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Component: Diehl Gmbh &, 321430
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILS FROM PTP PANEL.  *S/D*  EPSU AND BATTERY WERE REPLACED.
